# SDR ASAA2015092113155

- Difficulty date: September 21, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 31,390 hours, 9,292 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 11903
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Part time: 24,015 hours, 7,510 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START DURING RECALL, MASTER CAUTION & AIR CONDITION LIGHT ILLUMINATED WITH FWD CABIN ZONE TEMP LIGHT ILLUMINATED.  LIGHT EXTINGUISHED WITH MASTER CAUTION RESET.  ACFT GROUNDED.  ACCOMPLISHED LT PACK TEMP CONTROLLER BITE TEST REF 21-61-00. FOUND LT CONTROLLER TCV FAULT 2 X'S, REQ'S LT TCV REPLACEMENT.  REPLACED LT TCV REF MM 21-51-10, OPS & LK CK GOOD.  REACCOMPLISHED BITE CK REF MM 21-61-00, NO FAULTS.
